# SDR DALA2019060423393

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 20 TO FR 21 AND + Y765 IN PASSENGER CABIN, REPLACED FLOOR STRUCTURE BEAM LOC. BTW FR 12 TO FR 24+Y765 PASSENGER CABIN (1 EA) AS PER A320 SRM 51-72-11 AND DRAWING D53112812
